# SDR SWAA084723

- Difficulty date: August 26, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 8,520 hours, 4,961 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: BNG8124
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGECNY EVAC SLIDE PRESSURE GAUGE INDICATED OUT OF LIMITS.  REMOVED AND REPLACED EVAC SLIDE PER MM.
